On some subgroups of infinite rank Butler groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988), p. 153-161
@article{RSMUP_1988__79__153_0,
     author = {Dugas, Manfred},
     title = {On some subgroups of infinite rank Butler groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {79},
     year = {1988},
     pages = {153-161},
     zbl = {0667.20043},
     mrnumber = {964027},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__79__153_0}
}
Dugas, Manfred. On some subgroups of infinite rank Butler groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988) pp. 153-161. http://www.numdam.org/item/RSMUP_1988__79__153_0/

[A-H] U. Albrecht - P. Hill, Butler groups of infinite rank and axiom 3, preprint.

[A1] D. Arnold, Pure subgroups of finite rank completely decomposable groups, Lecture Notes in Mathematics, Vol. 874, pp. 1-31, Springer-Verlag, Berlin, Heidelberg, New York. | MR 645913 | Zbl 0466.20030

[A2] D. Arnold, Notes on Butler groups and balanced extensions, preprint.

[B] L. Bican, Splitting in mixed groups, Czech. Math. J., 28 (1978), pp. 356-364. | MR 480778 | Zbl 0421.20022

[Bu] M.C.R. Butler, A class of torsion-free abelian groups of finite rank, Proc. London Math. Soc., 15 (1965), pp. 680-698. | MR 218446 | Zbl 0131.02501

[B-S] L. Bican - L. Salce, Butler groups of infinite rank, Lecture Notes in Mathematics, Vol. 1006, pp. 171-189, Springer-Verlag, 1983. | MR 722617 | Zbl 0515.20035

[B-S-S] L. Bican - L. Salce - J. Stepan, A characterization of countable Butler groups, preprint.

[D-R] M. Dugas - K.M. Rangaswamy, On Butler groups of uncountable rank, tc appear in Trans. Amer. Math. Soc.

[F] L. Fuchs, Infinite Abelian Groups, Vol. I and II, Academic Press, London, New York, 1970 and 1973. | MR 255673 | Zbl 0209.05503

[H1] P. Hill, Isotype subgroups of totally projective groups, Lecture Notes in Mathematics, Vol. 874, pp. 305-321, Springer-Verlag. | MR 645937 | Zbl 0466.20028

[H2] P. Hill, The third axiom of countability for Abelian groups, Proc. Amer. Math. Soc., 82 (1981), pp. 347-350. | MR 612716 | Zbl 0467.20041

[Hu] R. Hunter, Balanced subgroups of Abelian groups, Trans. Amer. Math. Soc., 215 (1976), pp. 81-98. | MR 507068 | Zbl 0321.20035